# SDR ORJA98331

- Difficulty date: December 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Condition: Inoperative
- Location: Tail
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT RENO, E-LIGHTS IN TAIL OVER ESCAPE HANDLE INOPERATIVE.  REPLACED POWER SUPPLY FOR AFFECTED LIGHTS.  OPS OK.  (M)
